Posted by Bob P (184.108.40.206) on January 15, 2000 at 16:00:28:
In Reply to: Bob P , I think you might be on to something posted by Cujo on January 15, 2000 at 15:21:54:
First, thanks for not just blowing it off. I've been dying to have someone in an active cluster give the stuff a try. I don't have any idea if it will help or hurt but figured there was only one way to find out. Try it. I'm really excited to hear what may be happening in your case. I've got both 50mg and 100mg capsules. They say you can take as much as 3 100mg capsules/day as a dietary supplement. That 5htpdirect site does say you can have too much 5-HT and gives the symptoms so you may want to watch for that.
Dang man, keep me posted!!! I read an article a while back that said they used to stop migraines by injecting serotonin (5-HT). I don't know where they get serotonin from (in it's pure form). So I figured if I took 5-HTP which is one step before serotonin it would up the quatity of 5-HT in my system. The 100mg I have also has vitamin B6 which I seem to remember is what changes the 5-HTP to 5-HT.
Let know dude and thanks.
Post a Followup